آمار

تعداد نشریات43
تعداد شماره‌ها1,252
تعداد مقالات15,404
تعداد مشاهده مقاله51,192,537
تعداد دریافت فایل اصل مقاله14,216,708
Shah, Kamal, Zeb, Salman, Khan, Rahmat Ali. (1396). Existence of triple positive solutions for boundary value problem of nonlinear fractional differential equations. سامانه مدیریت نشریات علمی, 5(2), 158-169.
Kamal Shah; Salman Zeb; Rahmat Ali Khan. "Existence of triple positive solutions for boundary value problem of nonlinear fractional differential equations". سامانه مدیریت نشریات علمی, 5, 2, 1396, 158-169.
Shah, Kamal, Zeb, Salman, Khan, Rahmat Ali. (1396). 'Existence of triple positive solutions for boundary value problem of nonlinear fractional differential equations', سامانه مدیریت نشریات علمی, 5(2), pp. 158-169.
Shah, Kamal, Zeb, Salman, Khan, Rahmat Ali. Existence of triple positive solutions for boundary value problem of nonlinear fractional differential equations. سامانه مدیریت نشریات علمی, 1396; 5(2): 158-169.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب